# SDR AALA202411042833

- Difficulty date: October 12, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 61,441 hours, 38,986 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spigot
- Part number: D5461036020200
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SPIGOT FITTING ON RIGHT HAND PYLON. REPLACED SPIGOT FITTING BETWEEN RIB 4 TO RIB 5 PER A319 SRM 54-51-12
